# SDR DALA2025091906883

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 67,553 hours, 32,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Damaged
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DTW DUE TO LEFT PACK ON MEL AND RIGHT PACK STOPPED WORKING.  FOUND PACK NR 2 PLENUM DAMAGED, HEAT EXCHANGER AND FLANGE ON REHEATER CRACKED, AND PACK COMPRESSOR OVERHEAT SENSOR SHOWING AMBER XX. REPLACED PLENUM, HEAT EXCHANGER, REHEATER, AND ELECTRICAL CONNECTOR ON COMPRESSOR OVERHEAT SENSOR. MAINTENANCE IN PROGRESS. (LP: 1205133)
